"On З-Reconstruction Property"
written by Lalit Kumar Vashisht, Geetika Khattar,
published by Advances in Pure Mathematics, Vol.3 No.3, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Some types of convergence related to the reconstruction property in Banach spaces
Banach Journal of Mathematical Analysis, 2015
[3] On a Weighted Retro Banach Frames for Discrete Signal Spaces
British Journal of Mathematics & Computer Science, 2014
[4] Banach Λ-Frames for Operator Spaces
Advances in Pure Mathematics, 2014
[5] Reconstruction property and frames in Banach spaces
Palestine Journal of Mathematics, 2014
[6] The reconstruction property in Banach spaces generated by matrices
Advances in Pure and Applied Mathematics, 2014
[7] Frames of Eigenfunctions Associated with a Boundary Value Problem
International Journal of Analysis hindawi, 2014